Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A Kneser theorem for Volterra integral equations


Author: Walter G. Kelley
Journal: Proc. Amer. Math. Soc. 40 (1973), 183-190
MSC: Primary 45D05
DOI: https://doi.org/10.1090/S0002-9939-1973-0316983-8
MathSciNet review: 0316983
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A connectedness result is obtained for the space of solutions of any one of a class of Volterra integral equations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 45D05

Retrieve articles in all journals with MSC: 45D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0316983-8
Keywords: Volterra integral equations, Kneser theorem, convergence theorem
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society